Search the site

Year 2017

Alfred Geroldinger; Qinghai Zhong
A characterization of class groups via sets of lengths II
Vol. 29 no. 2 (2017), p. 327-346 Details
Frédéric Chapoton; Jiang Zeng
Nombres de $q$-Bernoulli–Carlitz et fractions continues
($q$-Bernoulli–Carlitz Numbers and continuous fractions)
Vol. 29 no. 2 (2017), p. 347-368 Details
Mark W. Coffey; James L. Hindmarsh; Matthew C. Lettington; John D. Pryce
On Higher-Dimensional Fibonacci Numbers, Chebyshev Polynomials and Sequences of Vector Convergents
Vol. 29 no. 2 (2017), p. 369-423 Details
Chris Jennings-Shaffer
Ranks For Two Partition Quadruple Functions
Vol. 29 no. 2 (2017), p. 425-443 Details
A. Muhammed Uludağ; Ayberk Zeytin; Merve Durmuş
Binary quadratic forms as dessins
Vol. 29 no. 2 (2017), p. 445-469 Details
Ade Irma Suriajaya
Two estimates on the distribution of zeros of the first derivative of Dirichlet $L$-functions under the generalized Riemann hypothesis
Vol. 29 no. 2 (2017), p. 471-502 Details
Xavier Caruso
Numerical stability of Euclidean algorithm over ultrametric fields
Vol. 29 no. 2 (2017), p. 503-534 Details
Josep González
Constraints on the automorphism group of a curve
Vol. 29 no. 2 (2017), p. 535-548 Details
Akinari Hoshi
Complete solutions to a family of Thue equations of degree 12
Vol. 29 no. 2 (2017), p. 549-568 Details
Razika Niboucha; Alain Salinier
Composition d’applications quasi-polynomiales
(Composition of quasi-polynomial maps)
Vol. 29 no. 2 (2017), p. 569-601 Details
Atsuhira Nagano
Icosahedral invariants and Shimura curves
Vol. 29 no. 2 (2017), p. 603-635 Details
Carlo Sanna
A factor of integer polynomials with minimal integrals
Vol. 29 no. 2 (2017), p. 637-646 Details
Cindy (Sin Yi) Tsang
Realizable Classes and Embedding Problems
Vol. 29 no. 2 (2017), p. 647-680 Details
Jean-Pierre Kahane
Conditions pour que les entiers de Beurling aient une densité
(Conditions for Beurling numbers to have a density)
Vol. 29 no. 2 (2017), p. 681-692 Details
Alexander Gorodnik; Shirali Kadyrov
Diophantine approximation with restricted numerators and denominators on semisimple groups
Vol. 29 no. 1 (2017), p. 1-28 Details
Timothy All; Bradley Waller
On a construction of $C^1(\mathbb{Z}_p)$ functionals from $\mathbb{Z}_p$-extensions of algebraic number fields
Vol. 29 no. 1 (2017), p. 29-50 Details
Charlotte Euvrard
Majoration explicite sur le nombre de coefficients suffisants pour déterminer une fonction $L$
(Explicit bound to distinguish two $L$-functions)
Vol. 29 no. 1 (2017), p. 51-83 Details
Davide Lombardo
Pink-type results for general subgroups of $\operatorname{SL}_2(\mathbb{Z}_\ell )^n$
Vol. 29 no. 1 (2017), p. 85-127 Details
Aminata Keita
Continued fractions and Parametric geometry of numbers
Vol. 29 no. 1 (2017), p. 129-135 Details
Hui June Zhu
On a theorem of Ax and Katz
Vol. 29 no. 1 (2017), p. 137-150 Details
Joseph H. Silverman
Arithmetic and Dynamical Degrees on Abelian Varieties
Vol. 29 no. 1 (2017), p. 151-167 Details
Oleksiy Klurman; Marc Munsch
Distribution of factorials modulo $p$
Vol. 29 no. 1 (2017), p. 169-177 Details
Denis Koleda
On the density function of the distribution of real algebraic numbers
Vol. 29 no. 1 (2017), p. 179-200 Details
Mohamed Ayad; Rachid Bouchenna; Omar Kihel
Indices in a Number Field
Vol. 29 no. 1 (2017), p. 201-216 Details
Yoshiyasu Ozeki
Lattices in potentially semi-stable representations and weak $(\varphi ,\hat{G})$-modules
Vol. 29 no. 1 (2017), p. 217-241 Details
Ha Thanh Nguyen Tran
The size function for quadratic extensions of complex quadratic fields
Vol. 29 no. 1 (2017), p. 243-259 Details
Niels Lindner
Density of quasismooth hypersurfaces in simplicial toric varieties
Vol. 29 no. 1 (2017), p. 261-288 Details
Steffen Löbrich
A Gap in the Spectrum of the Faltings Height
Vol. 29 no. 1 (2017), p. 289-305 Details
Jérôme Von Buhren
Borne de hauteur semi-effective pour le problème de Mordell–Lang dans une variété abélienne
Vol. 29 no. 1 (2017), p. 307-320 Details
Juliusz Brzeziński
Corrigendum to “On traces of the Brandt-Eichler matrices”
Vol. 29 no. 1 (2017), p. 321-325 Details